# SDR CALA2014042590896

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 41,397 hours, 17,752 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FWD FRAME 34 BETWEEN STRINGERS 42R & 41R HAS CORROSION AROUND FASTENERS ON INNER SURFACE OF SKIN.  REMOVED .011 OF .091 SKIN IAW SRM 53-21-11 FIG 114 SHEET 1 P149.  REMOVED LESS THAN 25% & FOUND TO BE IN LIMIT.
